# SDR IPXA3M76922

- Difficulty date: January 5, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB75584
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E END CAP OTBD OF NR 8 SLAT IS CHAFED.  REPAIRED RT WING FIXED L/E SKIN BETWEEN XOS 1185 AND XORS 1093 CANTED,  8.9' FWD OF FRONT SPAR AND 2.3' FROM INBD EDGE REF STASA EA 011-5730-0 1-A4419 REV I/R, EO MD11-5730-49687-A AND 8100-9.
